# SDR CA070620003

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Part time: 946 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) WHEN REFUELING AIRCRAFT GROUND CREW NOTICED THAT WHEN THE REFUEL PANEL DOOR WAS OPEN THAT THEY HAD LIGHTS ON THE PANEL THAT SHOULD NOT HAVE BEEN ON. (TC NR 20070620003)
